# SDR LR7A2025030303710

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Frame
- Part number: 2024T40050
- Condition: Cracked
- Location: Zone 200
- Component: Crew Door, Lkheed
- Component part number: 3630011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5321, FOUND CREW DOOR SUPPORT FRAME CRACKED AT SECOND STEP LIGHTENING HOLE, FS208, LBL66, WL175. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.    NR# 0125.
